# SDR TRAX200600845

- Difficulty date: October 8, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 18,168 hours, 15,168 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Frozen
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH HANDLE FROZEN (WILL NOT EXTEND).   BLENDED SCRATCHES ON RT TR EXTERIOR SKIN IAW CRJ200 SHORTS CMM 78-30-00 PG 5008.   (SUPPLEMENTAL-SDR CLOSED)
